MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561831
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable small oval med stiff snare was used during a polypectomy procedure performed on (b)(6) 2022.During the procedure, there was an issue with cutting the polyp during a polypectomy procedure and the snare stopped working.The procedure was completed with a similar rotatable snare.There were no patient complications reported as a result of this event.

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15829641
Report Number3005099803-2022-06648
Device Sequence Number5298658
Product Code FDI
UDI-Device Identifier08714729283997
UDI-Public08714729283997
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model NumberM00561831
Device Catalogue Number6183
Device Lot Number0028878104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown